# SDR YENA20151218653

- Difficulty date: December 18, 2015
- Submitted: December 21, 2015
- Operation: Air carrier
- Aircraft: N535JB
- Make and model: Airbus A320-232
- Aircraft serial: 1739
- Aircraft time: 54,306 hours, 19,337 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Corroded
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR SILL FORWARD GIRT BAR ATTACHMENT HAS CORROSION AT ALL 4 EA HOLES.  REMOVED CORROSION AT ALL 4 EA HOLES ON R1 DOOR SILL FORWARD GIRT BAR ATTACHMENT.
